zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Regularity of solutions of initial-boundary value problems for parabolic equations in domains with conical points. (English) Zbl 1170.35048
Summary: The purpose of this paper is to establish the well-posedness and the regularity of solutions of the initial-boundary value problems for general higher order parabolic equations in infinite cylinders with the bases containing conical points.
MSC:
35K35Higher order parabolic equations, boundary value problems
35B65Smoothness and regularity of solutions of PDE
35K25Higher order parabolic equations, general
35D10Regularity of generalized solutions of PDE (MSC2000)
References:
[1]Evans, L. C.: Partial differential equations, Grad stud. Math. 19 (1998) · Zbl 0902.35002
[2]Frolova, E. V.: An initial boundary value problem with a noncoercive boundary condition in domains with edges, Zap. nauchn. Sem. LOMI 188, 206-223 (1994) · Zbl 0867.35038
[3]Kondrat’ev, V. A.; Oleinik, O. A.: Boundary value problems for partial differential equations in nonsmooth domains, Uspekhi mat. Nauk 38, No. 3(230), 3-76 (1983) · Zbl 0523.35010
[4]Kozlov, V. A.; Maz’ya, V. G.; Rossmann, J.: Elliptic boundary problems in domains with point singularities, Math. surveys monogr. 52 (1997) · Zbl 0947.35004
[5]Kozlov, V. A.; Maz’ya, V. G.; Rossmann, J.: Spectral problems associated with corner singularities of solutions to elliptic equations, Math. surveys monogr. 85 (2001) · Zbl 0965.35003
[6]N.M. Hung, Boundary problems for nonstationary systems in domains with a nonsmooth boundary, Doctor dissertation, Mech. Math. Department MSU, Moscow, 1999
[7]Hung, N. M.; Duong, P. T.: On the smoothness of generalized solution for parabolic systems in domains with conic points on boundary, Ukrainian math. J. 56, No. 6, 857-864 (2004) · Zbl 1142.35447
[8]Ladyzhenskaya, O. A.; Solonnikov, V. A.; Uraltseva, N. N.: Linear and quasilinear equations of parabolic type, (1967) · Zbl 0164.12302
[9]Maz’ya, V. G.; Plamenevskii, B. A.: Lp estimates of solutions of elliptic boundary value problems in domains with edges, Tr. mosk. Mat. obs. 37, 49-93 (1978)
[10]Rossmann, J.: The asymptotics of the solutions of elliptic variational problems in domains with edges on the boundary, Z. angew. Math. mech. 9, No. 3, 565-575 (1990) · Zbl 0725.49002
[11]Solonnikov, V. A.: On the solvability of classical initial – boundary value problem for the heat equation in a dihedral angle, Zap. nauchn. Sem. leningr. Otdel. mat. 127, 7-48 (1983)